{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,1]],"date-time":"2026-09-01T23:53:06Z","timestamp":1788306786111,"version":"build-2803163510"},"reference-count":6,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"6","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Pharmacol"],"published-print":{"date-parts":[[2015]]},"DOI":"10.4103\/0253-7613.169574","type":"journal-article","created":{"date-parts":[[2015,11,17]],"date-time":"2015-11-17T01:15:37Z","timestamp":1447722937000},"page":"680","source":"Crossref","is-referenced-by-count":15,"title":["Terbinafine induced pityriasis rosea-like eruption"],"prefix":"10.4103","volume":"47","author":[{"given":"Anisha","family":"George","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anuradha","family":"Bhatia","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Bimal","family":"Kanish","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Abhilasha","family":"Williams","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/0253-7613.169574-1","first-page":"410","volume-title":"Adverse drug reactions of the new oral antifungal agents \u2013 Terbinafine, fluconazole, and itraconazole","author":"Amichai","year":"1998","journal-title":"Int J Dermatol"},{"key":"key-10.4103\/0253-7613.169574-2","first-page":"858","volume-title":"Terbinafine therapy may be associated with the development of psoriasis de novo or its exacerbation: Four case reports and a review of drug-induced psoriasis","author":"Gupta","year":"1997","journal-title":"J Am Acad Dermatol"},{"key":"key-10.4103\/0253-7613.169574-3","first-page":"1155","volume-title":"The role of terbinafine in induction and\/or exacerbation of psoriasis","author":"Verros","year":"2013","journal-title":"Int J Dermatol"},{"key":"key-10.4103\/0253-7613.169574-4","first-page":"1056","volume-title":"Subacute lupus erythematosus-like eruption due to terbinafine: Report of three cases","author":"Hill","year":"2003","journal-title":"Br J Dermatol"},{"key":"key-10.4103\/0253-7613.169574-5","first-page":"529","volume-title":"Cutaneous adverse effects associated with terbinafine therapy: 10 case reports and a review of the literature","author":"Gupta","year":"1998","journal-title":"Br J Dermatol"},{"key":"key-10.4103\/0253-7613.169574-6","first-page":"757","volume-title":"Pityriasis rosea: An important papulosquamous disorder","author":"Gonz\u00e1lez","year":"2005","journal-title":"Int J Dermatol"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:34:02Z","timestamp":1786649642000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/0253-7613.169574"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015]]},"references-count":6,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2015]]}},"alternative-id":["169574"],"URL":"https:\/\/doi.org\/10.4103\/0253-7613.169574","relation":{},"ISSN":["0253-7613"],"issn-type":[{"value":"0253-7613","type":"print"}],"subject":[],"published":{"date-parts":[[2015]]}}}